Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 28, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 16, 2018, 5:58 PM EDT for Robeson County, North Carolina; Dillon County, South Carolina. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2018, 5:58 PM EDT (21:58 UTC)
- Expired
- Sep 16, 2018, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Robeson County, NC, Dillon County, SC
The radar
The Wilmington radar (KLTX), 106 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 5:59 PM EDT | TORNADO | 2 Wnw South Of The Bord, SC | A TORNADO CAUSED MINOR DAMAGE TO THE TOPS OF TREES ON THE EAST SIDE OF BLUE MOON DRIVE AS IT MOVED NORTH FOR 0.7 MILE. IT CROSSED HARLEES BRIDGE ROAD, AND SNAPPED SEVERAL SMALL PINE TREES BEFORE LIFTING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 16, 6:55 AM EDT | Tornado Watch | SPC | 16 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
651
WFUS52 KILM 162158
TORILM
NCC155-SCC033-162230-
/O.NEW.KILM.TO.W.0028.180916T2158Z-180916T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
558 PM EDT SUN SEP 16 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
West central Robeson County in southeastern North Carolina...
North central Dillon County in northeastern South Carolina...
* Until 630 PM EDT.
* At 558 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Hamer, or near Dillon, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* Locations impacted include...
Maxton, Rowland, South Of The Border, Raemon and Hamer.
This includes the following highways...
Interstate 95 IN South Carolina between mile markers 195 and 198.
Interstate 95 IN North Carolina near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3445 7927 3444 7935 3465 7945 3473 7937
3474 7933
TIME...MOT...LOC 2158Z 163DEG 32KT 3448 7932
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$1 follow-up statement
209
WWUS52 KILM 162227
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
627 PM EDT SUN SEP 16 2018
NCC155-SCC033-162237-
/O.EXP.KILM.TO.W.0028.000000T0000Z-180916T2230Z/
Robeson NC-Dillon SC-
627 PM EDT SUN SEP 16 2018
...THE TORNADO WARNING FOR WEST CENTRAL ROBESON AND NORTH CENTRAL
DILLON COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
North Carolina...and northeastern South Carolina. A Tornado Watch
also remains in effect until 1100 PM EDT for southeastern North
Carolina...and northeastern South Carolina.
LAT...LON 3445 7927 3444 7935 3465 7945 3473 7937
3474 7933
TIME...MOT...LOC 2227Z 163DEG 32KT 3472 7941
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 16, 5:00 PM EDT, 58 minutes earlier.
Area forecast discussion, Sep 16, 5:00 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
500 PM EDT Sun Sep 16 2018
.SYNOPSIS...
Tropical Depression Florence will drift west across South
Carolina. This will continue to bring occasional bands of
heavy rainfall onshore into SE NC and NE SC. A drying trend
is expected to commence in the upcoming week, but river
flooding will remain hazardous.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 5 PM Sunday...Tornado Watch dropped for Pender, New
Hanover, Brunswick counties, and the 0-20 nm coastal waters, but
extended until 11 pm for much of NE SC and several counties in
SE NC as strong and moist low level flow prevails into evening.
As of 3 PM Sunday...Trailing spiral bands around finally-
exiting Tropical Depression Florence will impact parts of the
area overnight. Model signals indicate some banding is left to
stream south to north overnight before moving out of the area
Monday morning. Torrential rainfall in these bands will easily
be capable of producing another 3-5 inches...or locally higher
amounts. The Flash Flood Watch has been extended through 12Z
Monday.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
As of 3 PM Sunday...Remnants of Florence will move through the
OH Valley on Mon and across the Mid-Atlantic Mon night into Tue.
Light to moderate convection will linger over the region Mon as
left over moisture and instability lead to diurnal convection.
Convection is likely to shift offshore Mon night as the
nocturnal marine convection picks up. Temperatures Mon will be
near climo while lows run as much as 10 degrees above climo. The
remnant low will drag a trough into and across the area late
Tue and Tue night as the low moves from the Mid-Atlantic states
into New England. Isolated afternoon and evening convection will
again be a concern Tue, but coverage will be decreased by mid-
level dry air and late timing of weak forcing along the
aforementioned trough. Temperatures above climo on Tue and well
above climo Tue night.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 3 PM Sunday...Models are in good agreement that an upper
trough exiting the east coast will be pushing a cold front
trough the CWA by the start of this period, 12Z Wednesday. This
front will bring the first day of no appreciable rain chance
since Florence approached the area last Thursday. Although post
frontal air mass will not be too cold, a drop in highs and lows
by a couple degrees is probable. Just not having any rain
through the remainder of the week is the great news to be
talking about thanks to an upper level ridge tracking overhead
from west to east.
Moving into next weekend, forecast uncertainty becomes greater.
Although both the GFS and ECMWF generally show an upper ridge
centered in the Atlantic just offshore, the strength they depict is
different. While the ECMWF shows a strong ridge will keep the local
area dry thru Sunday, the GFS' solution shows a weaker ridge that
allows convection to move in from the west. Decided to go with a
blend of those models for POPS, which yields low end rain
chances
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
As of 18Z...Rainbands running around remnants of Florence will
continue to produce periods of torrential rain with IFR
conditions slowly improving to MVFR conditions overnight.
Visibilities could go as low as less than 1/4 mile in the
torrential rain. Winds along the coast still gusting to 30 kts
with occasional higher gusts, but these will trend lower
overnight. Look for improving conditions toward end of TAF
period.
Extended Outlook...Gradual improvement east to west into
Monday. VFR Tue-Thurs.
&&
.MARINE...
NEAR TERM /THROUGH MONDAY/...
As of 3 PM Sunday...Small Craft Advisory remains in effect
through Monday morning in wake of departing Tropical Depression
Florence. Seas continue to run 7 to 9 ft with onshore flow
running on the high end of the 20 to 25 kt range. Occasional
gusts in excess of 30 kt can be expected through the evening and
overnight. Conditions will gradually improve, although that is
relative.
SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 3 PM Sunday...Winds will remain generally south-southwest
through Tuesday evening between high pressure to the northeast,
and the remnants of Florence, which will be lifting across the
northeast CONUS and Mid-Atlantic as a frontal system. The front
is expected to push off the coast late Tuesday night, with a
wind shift to the northwest. Perhaps a weak, brief surge with
the front, but overall the gradient looks to remain modest.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 3 PM Sunday...High pressure will build across the Mid-
Atlantic and off the northeast CONUS through the period. Winds
will veer from north to southeast, generally 15 knots or less.
&&
.TIDES/COASTAL FLOODING...
As of 3 PM Sunday...Significant coastal flooding is expected
along the lower portions of the Cape Fear River late this
afternoon and evening. River levels remain elevated as runoff
from excessive, heavy rainfall flows into rivers already swollen
by lingering storm surge from Florence. The lower Cape Fear
near Wilmington may exceed 8 ft MLLW this afternoon, with
significant impacts to many locations, including shutting down
the northbound side of US 421 near the Battleship USS North
Carolina.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch through Monday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
High Rip Current Risk through late Monday night for SCZ054-056.
NC...Flash Flood Watch through Monday morning for NCZ087-096-099-
105>110.
High Rip Current Risk through late Monday night for NCZ106-108-
110.
Coastal Flood Warning until 8 PM EDT this evening for NCZ107.
MARINE...Small Craft Advisory until 8 AM EDT Monday for AMZ250-252-254-
256.
&&
SYNOPSIS...8
NEAR TERM...CRM/8
SHORT TERM...III
LONG TERM...ME
AVIATION...21
TIDES/COASTAL FLOODING...IIIHazardous weather outlook, Sep 16, 4:35 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 435 PM EDT Sun Sep 16 2018 AMZ250-252-254-256-172045- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 435 PM EDT Sun Sep 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-SCZ017-023-024-032-033-058-059-172045- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Central Horry-Northern Horry- 435 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ056-172045- Coastal Pender-Coastal New Hanover-Coastal Brunswick- Coastal Georgetown- 435 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-172045- Inland New Hanover- 435 PM EDT Sun Sep 16 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ105-109-SCZ039-055-172045- Inland Pender-Inland Brunswick-Williamsburg-Inland Georgetown- 435 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-172045- Coastal Horry- 435 PM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT... ...TORNADO WATCH 379 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Prolonged, significant major to record flooding is expected along many area rivers and their tributaries for at least the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 8
In the hours before
Local storm report, Sep 16, 4:41 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
441 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 3 WNW LORIS 34.08N 78.94W
09/16/2018 HORRY SC DEPT OF HIGHWAYS
ALL LANES BLOCKED ON LIVE OAK CHURCH RD FROM SC-9 TO
COATS RD - BRIDGE CLOSED DUE TO FLOODING.
&&
EVENT NUMBER ILM1800383
OLIVALocal storm report, Sep 16, 4:42 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
442 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FLASH FLOOD 1 NNE HARTSVILLE 34.38N 80.08W
09/16/2018 DARLINGTON SC DEPT OF HIGHWAYS
5TH STREET IN HARTSVILLE IS CLOSED DUE TO FLASH
FLOODING IN DARLINGTON COUNTY FROM PINEWOOD AVE TO
SUNOCO RD.
&&
EVENT NUMBER ILM1800384
21Local storm report, Sep 16, 4:43 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
443 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD 1 ENE NORTH HARTSVILLE 34.40N 80.06W
09/16/2018 DARLINGTON SC DEPT OF HIGHWAYS
PATRICK HWY IS CLOSED DUE TO FLASH FLOOSING FROM
OUSEYDALE TO ANTIOCH RD IN NORTH HARTSVILLE.
&&
EVENT NUMBER ILM1800386
21Local storm report, Sep 16, 4:44 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
444 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD 2 ESE ALLSBROOK 34.01N 78.93W
09/15/2018 HORRY SC DEPT OF HIGHWAYS
DAISY RD CLOSED EAST OF CANE BRANCH RD DUE TO FLOODING.
&&
EVENT NUMBER ILM1800387
OLIVALocal storm report, Sep 16, 4:45 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
445 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FLASH FLOOD DARLINGTON 34.30N 79.87W
09/16/2018 DARLINGTON SC DEPT OF HIGHWAYS
CASHUA ST IN DARLINGTON IS FLOODED FROM PUBLIC SQUARE
TO BLACK CREEK BRIDGE.
&&
EVENT NUMBER ILM1800388
21Local storm report, Sep 16, 4:46 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
446 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD 6 N LONGS 34.02N 78.75W
09/15/2018 HORRY SC DEPT OF HIGHWAYS
POND RD FROM CAMP SWAMP RD TO OLD BUCK CREED RD CLOSED
DUE TO FLOODING.
&&
EVENT NUMBER ILM1800389
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 8:06 PM EDT | Tornado Warning | ILM | New Hanover | 9 min |
| Sep 15, 8:28 PM EDT | Tornado Warning | ILM | New Hanover | 17 min |
| Sep 15, 8:48 PM EDT | Tornado Warning | ILM | New Hanover | 12 min |
| Sep 15, 9:23 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 22 min |
| Sep 15, 9:49 PM EDT | Tornado Warning | ILM | Pender | 11 min |
| Sep 15, 9:55 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 15, 10:27 PM EDT | Tornado Warning | ILM | Pender | 18 min |
| Sep 15, 10:31 PM EDT | Tornado Warning | ILM | Pender | 14 min |
| Sep 15, 11:33 PM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 15, 11:53 PM EDT | Tornado Warning | ILM | New Hanover | 15 min |
| Sep 16, 12:04 AM EDT | Special Marine Warning | ILM | 26 min | |
| Sep 16, 12:23 AM EDT | Tornado Warning | ILM | New Hanover | 8 min |
| Sep 16, 12:26 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 16, 12:55 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 20 min |
| Sep 16, 1:51 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 24 min |
| Sep 16, 5:00 AM EDT | Small Craft Advisory | ILM | 37 hr | |
| Sep 16, 5:23 AM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 7:12 AM EDT | Tornado Warning | ILM | Brunswick | 33 min |
| Sep 16, 8:48 AM EDT | Special Weather Statement | ILM | New Hanover | 42 min |
| Sep 16, 9:06 AM EDT | Special Marine Warning | ILM | 54 min | |
| Sep 16, 9:52 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 16, 10:23 AM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Sep 16, 11:25 AM EDT | Special Weather Statement | ILM | Bladen | 65 min |
| Sep 16, 11:40 AM EDT | Special Marine Warning | ILM | 50 min | |
| Sep 16, 11:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 12:25 PM EDT | Tornado Warning | ILM | Robeson | 35 min |
| Sep 16, 12:41 PM EDT | Tornado Warning | ILM | Columbus | 24 min |
| Sep 16, 1:24 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 3:15 PM EDT | Tornado Warning | ILM | Robeson | 45 min |
| Sep 16, 3:26 PM EDT | Tornado Warning | ILM | Robeson | 49 min |
| Sep 16, 3:58 PM EDT | Tornado Warning | ILM | Robeson | 47 min |
| Sep 16, 7:56 PM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 16, 6:37 AM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro | 3 hr |
| Sep 16, 8:17 AM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Marion, Marlboro | 8 hr |
| Sep 16, 10:25 AM EDT | Special Weather Statement | ILM | Horry | 20 min |
| Sep 16, 11:13 AM EDT | Flash Flood Warning | ILM | Darlington, Florence | 5 hr |
| Sep 16, 11:16 AM EDT | Areal Flood Advisory | ILM | Florence, Georgetown, Horry, Marion | 5 hr |
| Sep 16, 11:28 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry, Marion | 5 hr |
| Sep 16, 11:50 AM EDT | Tornado Warning | ILM | Horry | 25 min |
| Sep 16, 12:13 PM EDT | Tornado Warning | ILM | Horry | 32 min |
| Sep 16, 12:14 PM EDT | Tornado Warning | ILM | Horry | 31 min |
| Sep 16, 12:40 PM EDT | Tornado Warning | ILM | Florence | 21 min |
| Sep 16, 3:13 PM EDT | Special Weather Statement | ILM | Dillon | 32 min |
| Sep 16, 4:00 PM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 8 hr |
| Sep 16, 7:46 PM EDT | Flash Flood Warning | ILM | Horry | 4 hr |
Nearby
Tornado Warnings in North Carolina, 2018Tornado Warnings in South Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.